Abelian and Tauberian theorems for the Laplace transform of functions in several variables

E. Omey, E.K.E. Willekens

Research output: Book/ReportReportAcademic

277 Downloads (Pure)

Abstract

Using two kinds of multivariate regular variation we prove several Abel-Tauber theorems for the Laplace transform of functions in several variables. We generalize some power series results of Alpar and apply our results in multivariate renewal theory. Keywords and phrases: multivariate regular variation; Tauberian theorem, Power series, multivariate renewal theory.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages17
Publication statusPublished - 1988

Publication series

NameMemorandum COSOR
Volume8810
ISSN (Print)0926-4493

Fingerprint

Dive into the research topics of 'Abelian and Tauberian theorems for the Laplace transform of functions in several variables'. Together they form a unique fingerprint.

Cite this